Hemosederin Under Eyes Post Fat Transfer? (photo)
- Asked by maclean01 in New york
- 11 months ago
Hi, I had an under eye f/t 2 myths ago. The bruising was gone in 3 weeks. The resulting brown discouloration is hemosederin staining. Looks terrible under certain low lighting, much worse than the photo. What can I do (have ordered some auriderm) to get rid of this, and will it be PERMANENT?
Promoted Local Answer Promoted local answers are based on Featured Doctor activity within your current location.
Bruising after fat transfer is temporary.
Fat transfer to the eyes can really improve volume loss under the eyes, giving the appearance of "sunken" shadows under the eyes. Bruising is rare due to the blunt cannulas used. However, if it occurs, it should fade within 1-2 weeks. Hemosiderin is a form of iron remnants of red blood cells, and can cause "staining" that gradually resolves after several months.
Web reference: http://www.premderm.com
Pigment under the eyes after fat transfer
This is not an uncommon complication after fat transfer to the lower eyes, and can occur regardless of technique used. Laser treatment can be helpful to correct the pigmentation, although it is possible that if you wait, there will be some resorption of the pigment. I use fat quite frequently to help augment the cheeks and fill the naso-jugual folds, and it really is a powerful and effective technique that produces long lasting results, which patients really enjoy.
Fat transfer to the eyes
- I agree with Dr Hughes, a laser can help accelerate the clearing of this issue
- If things have stabilized and are not changing, then it may be time for a treatment
- With that said, it can still take a few months for the hemosiderin to resolve
Recent Fat Transfer Reviews
Fat Transfer Photos
Hemosiderin 2 Months after Fat Transfer to Face
Any pigmentation changes after two months following fat transfer is usually hemosiderin, which should get better over the course of a few months to a year. A Q-switched laser can help with this.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.